# SDR ASAA2016010514651

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 5,956 hours, 1,966 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250276050
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC N842001, STEP C4 FOUND MW0326 HARNESS DAMAGED ON NR 2 ENGINE.  ACFT GROUNDED.  R & R MW0326 FIRE DETECTOR HARNESS, REF AMM 26-11-02.  ACCOMPLISHED DETECTOR OPS TEST REF AMM 26-11-00 ON NR 2 ENGINE.  SYS CHECKED NORMAL.
